# SDR AALA202110205195

- Difficulty date: September 29, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N979NN
- Make and model: Boeing 737823
- Aircraft serial: 31228
- Aircraft time: 17,881 hours, 7,307 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Depleted
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT RH FLASHLIGHT BATTERY DEPLETED. REPLACED BATTERY WITH NEW IAW AA B737-NG AMM 25-64-00-900-806, OPS CHECK GOOD.
